TITLE

Distribution of Primitive ?-Roots of Composite Moduli II*

AUTHOR(S)
Zhiyong Zheng; Cochrane, Todd
PUB. DATE
October 2006
SOURCE
Chinese Annals of Mathematics;Oct2006, Vol. 27 Issue 5, p549
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We improve estimates for the distribution of primitive ?-roots of a composite modulus q yielding an asymptotic formula for the number of primitive ?-roots in any interval I of length | I| � q 1/2+?. Similar results are obtained for the distribution of ordered pairs ( x, x -1) with x a primitive ?-root, and for the number of primitive ?-roots satisfying inequalities such as | x - x -1| = B.
ACCESSION #
24669266

 

Related Articles

  • Deligne Products of Line Bundles over Moduli Spaces of Curves. Weng, L.; Zagier, D. // Communications in Mathematical Physics;Jul2008, Vol. 281 Issue 3, p793 

    We study Deligne products for forgetful maps between moduli spaces of marked curves by offering a closed formula for tautological line bundles associated to marked points. In particular, we show that the Deligne products for line bundles on the total spaces corresponding to �forgotten�...

  • Connected components of the moduli spaces of Abelian differentials with prescribed singularities. Kontsevich, Maxim; Zorich, Anton // Inventiones Mathematicae;Sep2003, Vol. 153 Issue 3, p631 

    Consider the moduli space of pairs (C,?) where C is a smooth compact complex curve of a given genus and ? is a holomorphic 1-form on C with a given list of multiplicities of zeroes. We describe connected components of this space. This classification is important in the study of dynamics of...

  • The motive of the moduli stack of G-bundles over the universal curve. Arapura, Donu; Dhillon, Ajneet // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Aug2008, Vol. 118 Issue 3, p389 

    We define relative motives in the sense of André. After associating a complex in the derived category of motives to an algebraic stack we study this complex in the case of the moduli of G-bundles varying over the moduli of curves.

  • Recursion Formulae of Higher Weil—Petersson Volumes. Kefeng Liu; Hao Xu // IMRN: International Mathematics Research Notices;Mar2009, Vol. 2009 Issue 5, p835 

    In this paper, we study effective recursion formulae for computing intersection numbers of mixed and classes on moduli spaces of curves. By using the celebrated Witten–Kontsevich theorem, we generalize Mulase–Safnuk form of Mirzakhani's recursion and prove a recursion formula of...

  • Parabolic bundles on algebraic surfaces I -- The Donaldson--Uhlenbeck compactification. Balaji, V.; Dey, A.; Parthasarathi, R. // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Feb2008, Vol. 118 Issue 1, p43 

    The aim of this paper is to construct the parabolic version of the Donaldson-Uhlenbeck compactification for the moduli space of parabolic stable bundles on an algebraic surface with parabolic structures along a divisor with normal crossing singularities. We prove the non-emptiness of the moduli...

  • THE MODULI PROBLEM FOR INTEGRABLE SYSTEMS: THE EXAMPLE OF A GEODESIC FLOW ON SO(4). BUEKEN, PETER; VANHAECKE, POL // Journal of the London Mathematical Society;10/01/2000, Vol. 62 Issue 2, p357 

    The moduli problem for (algebraic completely) integrable systems is introduced. This problem consists in constructing a moduli space of affine algebraic varieties and explicitly describing a map which associates to a generic affine variety, which appears as a level set of the first integrals of...

  • Connected components of the moduli spaces of Abelian differentials with prescribed singularities. Kontsevich, Maxim; Zorich, Anton // Inventiones Mathematicae;Sep2003, Vol. 153 Issue 3, p631 

    Consider the moduli space of pairs (C,?) where C is a smooth compact complex curve of a given genus and ? is a holomorphic 1-form on C with a given list of multiplicities of zeroes. We describe connected components of this space. This classification is important in the study of dynamics of...

  • Virtual cohomology of the moduli space of curves in the unstable range. Clozel, L.; Venkataramana, T. N. // IMRN: International Mathematics Research Notices;1996, Vol. 1996 Issue 15, p723 

    The article discusses the virtual cohomology of the moduli space of curves in the unstable range. It notes that the cohomology space Hi(Mg), for i

  • A Theorem on the Structure of the Ring A cris . Lin, Hao // Acta Mathematica Sinica;Jul2007, Vol. 23 Issue 7, p1333 

    In this paper, we give a new description for the structure of the p-adic period subring A cris using formal groups.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics